Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 20, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 23, 2010, 3:56 PM CDT for Johnson County, Louisa County, Muscatine County, Iowa. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 3:56 PM CDT (20:56 UTC)
- Expired
- Jun 23, 2010, 4:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Johnson County, IA, Louisa County, IA, Muscatine County, IA
The radar
The Quad Cities radar (KDVN), 51 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:56 PM CDT | HAIL 0.5 | Lone Tree, IA | WIND GUSTS 30 TO 35 MPH |
| Jun 23, 4:03 PM CDT | FUNNEL CLOUD | Muscatine, IA | POSSIBLE TORNADO IN MUSCATINE NEAR CEDAR AND 9TH. RELAYED BY SPOTTER. |
| Jun 23, 4:08 PM CDT | TSTM WND DMG | Muscatine, IA | TREE DAMAGE ON THE NORTH SIDE OF TOWN |
| Jun 23, 4:08 PM CDT | HAIL 0.75 | Muscatine, IA | |
| Jun 23, 4:16 PM CDT | TSTM WND GST 65 | Muscatine, IA | ALSO PEA HAIL. FORMER SPOTTER MU45. |
| Jun 23, 4:29 PM CDT | TSTM WND DMG | Muscatine, IA | TREE LIMBS DOWN. REAL ESTATE SIGNS DOWN. HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 2:10 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1735 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
222
WFUS53 KDVN 232056
TORDVN
IAC103-115-139-232145-
/O.NEW.KDVN.TO.W.0020.100623T2056Z-100623T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
356 PM CDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN JOHNSON COUNTY IN EAST CENTRAL IOWA...
MUSCATINE COUNTY IN EAST CENTRAL IOWA...
NORTHWESTERN LOUISA COUNTY IN SOUTHEAST IOWA...
* UNTIL 445 PM CDT.
* AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR LONE TREE...OR 13 MILES NORTH OF COLUMBUS JUNCTION...
MOVING EAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
NICHOLS AND CONESVILLE AROUND 400 PM CDT...
CRANSTON AROUND 405 PM CDT...
ARDON AROUND 410 PM CDT...
ATALISSA AROUND 415 PM CDT...
MUSCATINE AND MOSCOW AROUND 420 PM CDT...
SWEETLAND CENTER AROUND 430 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4160 9095 4159 9078 4145 9078 4145 9084
4142 9094 4143 9102 4140 9105 4137 9106
4136 9148 4143 9148 4145 9151 4150 9151
4150 9152 4154 9152
TIME...MOT...LOC 2056Z 265DEG 35KT 4146 9138
$$
HAASE1 follow-up statement
109
WWUS53 KDVN 232136
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
436 PM CDT WED JUN 23 2010
IAC103-115-139-232147-
/O.EXP.KDVN.TO.W.0020.000000T0000Z-100623T2145Z/
JOHNSON IA-MUSCATINE IA-LOUISA IA-
436 PM CDT WED JUN 23 2010
...THE TORNADO WARNING FOR NORTHWESTERN LOUISA...MUSCATINE AND
SOUTHEASTERN JOHNSON COUNTIES WILL EXPIRE AT 445 PM CDT...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS
MOVED EAST OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS
BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4160 9095 4159 9078 4145 9078 4145 9084
4142 9094 4143 9102 4140 9105 4137 9106
4136 9148 4143 9148 4145 9151 4150 9151
4150 9152 4154 9152
TIME...MOT...LOC 2137Z 265DEG 35KT 4149 9085
$$
HAASEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 23, 2:54 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 23, 2:54 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
254 PM CDT WED JUN 23 2010
.SYNOPSIS...
NEARLY ZONAL FLOW REMAINS IN PLACE OVER THE NRN TIER OF STATES. A
S/W TROF MOVING THROUGH THE ZONAL FLOW WAS LOCATED OVER THE EASTERN
DAKOTAS WITH A COLD FRONT EXTENDING FROM WI SW THROUGH NWRN MO.
AIRMASS OVER THE MID MS VALLEY...AHEAD OF THE FRONT...WAS IN PROCESS
OF RECOVERING THE FROM THE THUNDERSTORMS EARLY THIS MORNING.
&&
.SHORT TERM...TONIGHT AND THURSDAY...
MAIN CONCERN FOR THE SHORT TERM WILL BE THE THUNDERSTORM
POTENTIAL/TRENDS FOR THIS EVENING AHEAD OF THE COLD FRONT MOVING
THROUGH THE CWFA. GREATEST SEVERE POTENTIAL WILL BE SOUTH OF I80
THROUGH MID EVENING WITH VERY UNSTABLE AIRMASS NOW IN PLACE PER SB
CAPES ALREADY OVER 5000J/KG OVER SERN IA AND CAP VIRTUALLY GONE.
EXPECT TSRA DEVELOPMENT THEN NEXT COUPLE OF HOURS OVER SE IA/NE MO
WHERE BETTER PRESSURE FALLS ARE LOCATED. SUFFICIENT SHEAR IS IN
PLACE FOR SUPER CELLS WITH THE INITIAL DEVELOPMENT THEN A TRANSITION
TO MORE LINEAR CONVECTION INTO THE EVENING. TSRA THREAT EXPECTED
TO END BY LATE EVENING AS THE COLD FRONT MOVES EAST OF THE AREA.
THE THREAT FOR HEAVY RAINS WILL ALSO CONTINUE THROUGH THE EVENING
AHEAD OF THE FRONT AND WILL KEEP THE FLASH FLOOD WATCH IN PLACE
FOR AT LEAST THE SERN HALF OF THE CWFA. LATE TONIGHT AND THURSDAY
WILL BE DRY WITH AND NOT AS WARM WITH THURSDAYS TEMPS EXPECTED TO
BE IN THE LOW TO MID 80S.
.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY
BROAD UPPER RIDGE IS EXPECTED TO BUILD OVER THE REGION EARLY IN THE
PERIOD KEEPING DRY WEATHER OVER THE AREA THROUGH THE END OF THE
WEEK. RAIN CHANCES TO RETURN TO SATURDAY INTO SUNDAY NIGHT AS A S/W
MOVES OUT OF THE NRN ROCKIES...SUPPRESSING THE UPPER MIDWEST RIDGE
AND DRIVING A COLD FRONT THROUGH THE REGION. MONDAY INTO TUESDAY
THERE IS GOOD AGREEMENT AMONG THE MODELS THAT A STRONG RIDGE WILL
DEVELOP OVER THE ROCKIES AND NORTHERN PLAINS WITH A BROAD TROF
FORMING OVER THE EASTERN U.S. THIS SHOULD BRING SEVERAL DAYS...AT
LEAST...OF DRY WEATHER TO THE REGION EARLY NEXT WEEK.
FOR THURSDAY NIGHT EXPECT CLEAR SKIES AND LIGHT WIND WITH A SURFACE
HIGH OVER THE REGION. WET GROUND SHOULD SUPPLY LOW LEVEL MOISTURE
SO WILL HOLD ON TO THE PATCHY FOG AFTER MIDNIGHT. WARM/HUMID AIR TO
RETURN TO THE REGION FRIDAY AS SOUTHERLY WINDS PICKUP BEHIND THE
RETREATING HIGH PRESSURE. MODELS DRAPE A FRONT ACROSS MN AND SD BY
FRIDAY NIGHT INTO SATURDAY NIGHT PROVIDING A FOCUS FOR MCS GENERATION
TO OUR NORTH. THUNDERSTORM COMPLEXES COULD BRUSH OUR NRN
COUNTIES...BUT WARM MID LEVELS SHOULD LIMIT SRN EXTENT OF THE
STORMS SO WILL CONFINE LOW CHANCE POPS TO THE NRN THIRD OF THE CWFA.
SATURDAY NIGHT THROUGH SUNDAY NIGHT WILL CONTINUE TO MENTION LOW
CHANCE POPS OVER THE ENTIRE AREA AS A COLD FRONT MOVES THROUGH THE
REGION. AFTERNOON/EARLY EVENING TIMING OF THE FRONT THROUGH THE
MID MISSISSIPPI VALLEY WOULD SUGGEST A SEVERE THREAT.
FOR MONDAY THROUGH WEDNESDAY WILL KEEP THE FORECAST DRY WITH NEAR TO
BELOW NORMAL TEMPERATURES. HIGH PRESSURE DROPS SE THROUGH THE GREAT
LAKES AS UPPER RIDGE BUILDS TO THE WEST AND THE EASTERN U.S. TROF
DEVELOPS. THIS SHOULD BRING LOWER DEWPOINTS AND COOLER TEMPS TO THE
AREA. ..DLF..
&&
.AVIATION...
VFR CONDITIONS TO PREVAIL IN THE WAKE OF MORNING MCS. EXPECT TSRA TO
REDEVELOP ALONG MISSISSIPPI RIVER AROUND 20Z. HIGHEST IMPACT WILL BE
MLI/BRL...WHERE CIGS TO 2KFT AND VSBY TO 2SM WILL BE POSSIBLE UNTIL
AROUND 23Z. SMALL WINDOW FOR -TSRA INVOF DBQ 20Z TO 22Z...WHILE AT
CID HAVE SOME CB AND TEMPO -RA AS BEST THUNDER CHANCES SE. AFTER
FROPA ALL TERMINALS WILL AGAIN IMPROVE TO VFR. ...LEGRO...
&&
.HYDROLOGY...
A TOTAL OF 10 RIVERS IN THE DVN CWA CURRENTLY IN FLOOD MAINLY IN THE
MINOR TO MODERATE CATEGORY. HOWEVER 2 FORECAST POINTS ARE IN MAJOR
FLOOD. THEY ARE DEWITT ON THE WAPSIPINICON AND AUGUSTA ON THE SKUNK.
KEOKUK ON THE MS RIVER HAS BEEN LOWERED TO MODERATE CATEGORY. MANY
OF THESE RIVERS WILL REMAIN ABOVE FLOOD STAGE AT LEAST THROUGH THIS
WEEKEND AND INTO NEXT WEEK. THUNDERSTORMS THIS AFTERNOON AND EARLY
EVENING WILL BE IMPACTING EXTREME EASTERN IA...EXTREME NORTHEAST MO
AND NW AND WESTERN IL. THE STORMS SHOULD BE MOVING QUICK ENOUGH THAT
A QUICK INCH COULD FALL. HOWEVER IF TRAINING OF STORMS SET UP OVER
THE SAME LOCATIONS THEN AT LEAST SEVERAL INCHES OF RAIN COULD OCCUR.
THIS AMOUNT OF RAIN MAY CAUSE RIVER LEVELS TO GO HIGHER THAN
FORECAST OR REMAIN IN FLOOD LONGER THAN EXPECTED. LOOKS LIKE A
COUPLE OF DRY DAYS THURSDAY AND FRIDAY BEFORE MORE CHANCES OF
THUNDERSTORMS RETURN THIS WEEKEND. THE GOOD NEWS IS THAT MUCH OF
NEXT WEEK APPEARS DRY. ..HAASE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR CEDAR-CLINTON-DES
MOINES-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-
LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DES MOINES-HENRY
IA-JEFFERSON-LEE-VAN BUREN.
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR CLARK-SCOTLAND.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLARK-SCOTLAND.
&&
DLF/LEGRO/HAASEHazardous weather outlook, Jun 23, 9:20 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 920 AM CDT WED JUN 23 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-241000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 920 AM CDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS A MODERATE RISK OF SEVERE STORMS FOR AREAS ROUGHLY ALONG AND EAST OF THE MISSISSIPPI. WEST OF THE MISSISSIPPI THERE IS A SLIGHT RISK OF SEVERE STORMS. THE ONGOING ROUND OF THUNDERSTORMS IS EXPECTED TO DIMINISH ACROSS THE AREA BY LATE MORNING. CLEARING CLOUDS AND RAIN WILL ALLOW THE AIR TO HEAT UP AND STE THE STAGE FOR A SECOND ROUND OF STRONG TO SEVERE STORMS ASSOCIATED WITH AN INCOMING COLD FRONT THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THE AFTERNOON STORMS WILL BE DAMAGING WINDS... BUT LARGE HAIL AND A TORNADO IS ALSO POSSIBLE. CURRENT INDICATIONS SUGGEST AREAS ALONG AND SOUTHEAST OF A LINE FROM DUBUQUE IOWA... DOWN TO THE QUAD CITIES...AND ACROSS TO KEOSAUQUA IN FAR SOUTHEAST IOWA WILL BE MORE PRONE TO THESE AFTERNOON SEVERE STORMS. JUST AS IMPORTANT AS THE SEVERE THREAT...IS THE HEAVY RAIN FROM EACH ROUND OF STORMS. SINCE THE GROUND IS ALREADY SATURATED...THE POTENTIAL EXISTS FOR A HIGH IMPACT FLASH FLOOD EVENT. ADDITIONALLY...THE HEAT INDEX IS EXPECTED TO EXCEED 100 THIS AFTERNOON SOUTH OF A BRIGHTON IOWA TO ALEXIS ILLINOIS LINE. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A NEAR DAILY CHANCE OF THUNDERSTORMS WILL BE POSSIBLE STARTING FRIDAY NIGHT AND CONTINUING THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED AT 11 AM CDT THIS MORNING. 12
In the hours before
Local storm report, Jun 23, 10:25 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1025 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM HEAVY RAIN 2 SSW CALAMUS 41.80N 90.77W
06/23/2010 M2.00 INCH CLINTON IA TRAINED SPOTTER
MEASURED SINCE 430AM.
&&
LEGROSpecial weather statement, Jun 23, 1:01 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 101 PM CDT WED JUN 23 2010 IAZ053-054-064>068-076>078-087>089-098-099-ILZ001-002-007-009- 015>018-024>026-034-035-MOZ009-010-232015- JONES-JACKSON-JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK- WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-HENRY IL- BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND- CLARK- INCLUDING THE CITIES OF...ANAMOSA...MAQUOKETA...IOWA CITY... TIPTON...CLINTON...MUSCATINE...BETTENDORF...DAVENPORT... SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...GALENA...FREEPORT... MOUNT CARROLL...STERLING...ROCK FALLS...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 101 PM CDT WED JUN 23 2010 ...SEVERE THUNDERSTORMS TO ERUPT RAPIDLY BY MID AFTERNOON... A WARM MOIST AND VERY UNSTABLE AIRMASS WAS IN PLACE AHEAD OF AN APPROACHING COLD FRONT. THIS FRONT WILL TRIGGER SCATTERED SUPERCELL THUNDERSTORMS ACROSS PORTIONS OF EASTERN IOWA... NORTHEAST MISSOURI AND WESTERN ILLINOIS. THESE STORMS ARE EXPECTED TO QUICKLY BECOME SEVERE ONCE THEY DEVELOP. WIND PROFILES OF THE ATMOSPHERE INDICATED THESE STORMS MAY PRODUCE SEVERAL TORNADOES...DAMAGING WINDS AND LARGE HAIL. IN ADDITION...VERY HEAVY RAIN IN A SHORT TIME MAY CAUSE FLASH FLOODING. IF THUNDERSTORMS TRAIN OVER THE SAME LOCATIONS THEN SEVERAL INCHES OF RAIN WILL OCCUR. THESE STORMS WILL BE MOVING RAPIDLY EAST AT ABOUT 40 MPH. YOU SHOULD SEEK SHELTER IN A STURDY BUILDING IMMEDIATELY IF THREATENING WEATHER APPROACHES OR A WARNING IS ISSUED. HAASE
Local storm report, Jun 23, 3:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL LONG GROVE 41.69N 90.58W
06/23/2010 M0.25 INCH SCOTT IA NWS EMPLOYEE
&&
DLFSpecial weather statement, Jun 23, 3:46 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 346 PM CDT WED JUN 23 2010 IAZ066-068-232145- CLINTON-SCOTT- 346 PM CDT WED JUN 23 2010 ...STRONG GUSTY WINDS... AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DEWITT...OR 15 MILES NORTH OF BETTENDORF...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL PRODUCE STRONG GUSTY WINDS OF 35 TO 50 MPH... ALONG WITH TORRENTIAL RAIN AND FLOODING OF LOW LYING OR POORLY DRAINED AREAS. * THE THUNDERSTORM WILL BE NEAR... MCCAUSLAND AROUND 350 PM CDT... LOW MOOR AROUND 400 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4190 9054 4183 9031 4166 9058 4175 9074 TIME...MOT...LOC 2045Z 234DEG 33KT 4178 9055
Local storm report, Jun 23, 3:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
353 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 2 E LONG GROVE 41.70N 90.54W
06/23/2010 E0.25 INCH SCOTT IA TRAINED SPOTTER
LASTED FOR ABOUT 1 1/2 MINUTES.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:49 PM CDT | River Flood Warning | DVN | Delaware, Jones | 14 hr |
| Jun 23, 1:14 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Linn | 61 min |
| Jun 23, 2:28 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 62 min |
| Jun 23, 3:42 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Delaware, Dubuque, Jackson, Jones | 63 min |
| Jun 23, 4:19 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Muscatine, Scott | 56 min |
| Jun 23, 4:34 AM CDT | Heat Advisory | DVN | Des Moines, Henry, Jefferson, Lee, Van Buren | 13 hr |
| Jun 23, 5:56 AM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Iowa, Johnson, Jones, Keokuk and 3 more | 8 hr |
| Jun 23, 7:29 AM CDT | Flash Flood Warning | DVN | Henry, Jefferson, Keokuk, Louisa, Muscatine, Scott and 1 more | 5 hr |
| Jun 23, 10:29 AM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 34 hr |
| Jun 23, 3:25 PM CDT | Severe Thunderstorm Warning | DVN | Johnson, Louisa, Muscatine, Washington | 65 min |
| Jun 23, 3:46 PM CDT | Special Weather Statement | DVN | Clinton | 59 min |
| Jun 23, 3:48 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Keokuk, Louisa, Washington | 57 min |
| Jun 23, 3:52 PM CDT | Flash Flood Warning | DVN | Muscatine, Scott | 6 hr |
| Jun 23, 4:03 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 30 min |
| Jun 23, 4:12 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 48 min |
| Jun 23, 4:28 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 62 min |
| Jun 23, 4:53 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Louisa, Van Buren | 67 min |
| Jun 23, 5:14 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 61 min |
| Jun 23, 5:30 PM CDT | Flash Flood Warning | DVN | Des Moines, Lee | 6 hr |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.